# SDR ASAA2020020643090

- Difficulty date: February 4, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 44,034 hours, 13,097 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

25 MINUTES INTO FLIGHT SINGLE FMC OPERATION APPEARED ON FO SCRATCH PAD MAP FLAG ON FOS NAV DISPLAY WITH LND ALT ON FOS PFD. QRH FOR FMC FAIL ACCOMPLISHED RIGHT FMC RECOVERED. GROUNDED - YES. CW B737-800 FIM 34-61 TASK 807 2 CBS PULLED/RESET NO FAULTS FOUND OK FOR SERVICE.
